# SDR HALA0700125

- Difficulty date: March 20, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-300
- Aircraft serial: 33466
- Aircraft time: 16,904 hours, 3,247 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Hot
- Location: Mlg
- Part time: 3,451 hours, 639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

UPON WALK AROUND, FOUND MAIN LANDING GEAR WHEEL BRAKES NR 3 RED HOT AND SMOKING MAIN LANDING GEAR MLG THERMALED WENT FLAT REQUIRE REPLACEMENT.  REMOVED AND REPLACED NR 3 MLG AS PER MM TASK CARD 32-45-01-004-001 AMD TASK CARD 32-45-01-404-027.
